Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 45, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 19, 2013, 11:44 PM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois; Dubuque County, Jackson County, Iowa. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 11:44 PM CDT (04:44 UTC)
- Expired
- May 20, 2013, 12:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dubuque County, IA, Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 11:50 PM CDT | TSTM WND GST 70 | 6 W Dubuque, IA | 60 TO 70 MPH. VERY HEAVY RAIN. POWER FLASHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 8:10 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.7 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2039 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
550
WUUS53 KDVN 200444
SVRDVN
IAC061-097-ILC015-085-177-200530-
/O.NEW.KDVN.SV.W.0045.130520T0444Z-130520T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1144 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DUBUQUE COUNTY IN NORTHEAST IOWA...
JACKSON COUNTY IN EAST CENTRAL IOWA...
NORTHWESTERN CARROLL COUNTY IN NORTHWEST ILLINOIS...
JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
NORTHWESTERN STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 1230 AM CDT
* AT 1142 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM PEOSTA TO DELMAR...AND MOVING NORTHEAST AT 55
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DUBUQUE...GALENA...ZWINGLE...ANDREW...ASBURY...LA MOTTE...
DURANGO...SHERRILL...SAGEVILLE...SPRAGUEVILLE...SPRINGBROOK...
PRESTON...EAST DUBUQUE...ST. DONATUS...MILES...BELLEVUE...
MENOMINEE...GREEN ISLAND...SABULA AND HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4251 9063 4251 8985 4249 8984 4204 9019
4204 9074 4223 9090 4229 9090 4230 9095
4247 9110 4265 9072
TIME...MOT...LOC 0444Z 236DEG 49KT 4247 9081 4203 9059
HAIL...1.00IN
WIND...60MPH
$$
MCCLURE4 follow-up statements
396
WWUS53 KDVN 200455
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1155 PM CDT SUN MAY 19 2013
IAC061-097-ILC015-085-177-200530-
/O.CON.KDVN.SV.W.0045.000000T0000Z-130520T0530Z/
JACKSON IA-DUBUQUE IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
1155 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CARROLL...NORTHWESTERN STEPHENSON...JO DAVIESS...DUBUQUE AND JACKSON
COUNTIES UNTIL 1230 AM CDT...
AT 1151 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM DUBUQUE TO SPRAGUEVILLE...AND MOVING NORTHEAST AT
55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GALENA...MILES...BELLEVUE...MENOMINEE...GREEN ISLAND...SABULA...
HANOVER...COUNCIL HILL...ELIZABETH...SCALES MOUND...SCHAPVILLE...
MASSBACH...WOODBINE...APPLE RIVER...STOCKTON...WARREN...NORA...
SMITHS...BLANDING AND AIKEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4251 9063 4251 8985 4249 8984 4204 9019
4204 9074 4223 9090 4229 9090 4230 9095
4247 9110 4265 9072
TIME...MOT...LOC 0455Z 236DEG 49KT 4255 9064 4211 9042
HAIL...1.00IN
WIND...60MPH
$$
MCCLURE523
WWUS53 KDVN 200506
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1206 AM CDT MON MAY 20 2013
IAC061-097-ILC015-085-177-200530-
/O.CON.KDVN.SV.W.0045.000000T0000Z-130520T0530Z/
JACKSON IA-DUBUQUE IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
1206 AM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CARROLL...NORTHWESTERN STEPHENSON...JO DAVIESS...EASTERN DUBUQUE AND
JACKSON COUNTIES UNTIL 1230 AM CDT...
AT 1201 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM DICKEYVILLE TO GREEN ISLAND...AND MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COUNCIL HILL...ELIZABETH...MASSBACH...SCHAPVILLE...SCALES MOUND...
WOODBINE...APPLE RIVER...STOCKTON...WARREN...NORA...NORTH HANOVER...
GALENA TERRITORY...MISSISSIPPI PALISADES...GUILFORD...APPLE CANYON
LAKE...ELMOVILLE...STOCKTON AIRPORT AND APPLE RIVER CANYON STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4251 9063 4251 8985 4249 8984 4204 9019
4204 9066 4250 9089 4265 9073 4265 9072
TIME...MOT...LOC 0506Z 236DEG 49KT 4263 9051 4215 9023
HAIL...0.75IN
WIND...60MPH
$$
MCCLURE653
WWUS53 KDVN 200518
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1218 AM CDT MON MAY 20 2013
IAC061-200528-
/O.CAN.KDVN.SV.W.0045.000000T0000Z-130520T0530Z/
DUBUQUE IA-
1218 AM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DUBUQUE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4206 9038 4251 9046 4251 8985 4249 8984
4204 9019
TIME...MOT...LOC 0518Z 236DEG 49KT 4272 9032 4214 9010
$$
IAC097-ILC015-085-177-200530-
/O.CON.KDVN.SV.W.0045.000000T0000Z-130520T0530Z/
JACKSON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
1218 AM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CARROLL...NORTHWESTERN STEPHENSON...JO DAVIESS AND EASTERN JACKSON
COUNTIES UNTIL 1230 AM CDT...
AT 1215 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BELMONT TO SAVANNA...AND MOVING NORTHEAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MASSBACH...WOODBINE...APPLE RIVER...STOCKTON...WARREN...NORA...APPLE
CANYON LAKE...ELMOVILLE...APPLE RIVER CANYON STATE PARK AND STOCKTON
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4206 9038 4251 9046 4251 8985 4249 8984
4204 9019
TIME...MOT...LOC 0518Z 236DEG 49KT 4272 9032 4214 9010
HAIL...0.75IN
WIND...60MPH
$$
MCCLURE449
WWUS53 KDVN 200525
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1225 AM CDT MON MAY 20 2013
IAC097-ILC015-085-177-200535-
/O.EXP.KDVN.SV.W.0045.000000T0000Z-130520T0530Z/
JACKSON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
1225 AM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL...
NORTHWESTERN STEPHENSON...JO DAVIESS AND EASTERN JACKSON COUNTIES
WILL EXPIRE AT 1230 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4206 9038 4251 9046 4251 8985 4249 8984
4204 9019
TIME...MOT...LOC 0525Z 236DEG 49KT 4277 9021 4219 8999
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:14 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, May 19, 7:14 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 714 PM CDT SUN MAY 19 2013 .SYNOPSIS... ISSUED AT 322 PM CDT SUN MAY 19 2013 CONDITIONS COMING TOGETHER THIS AFTERNOON AND EVENING FOR A SEVERE WEATHER OUTBREAK AND TORNADO WATCHES ARE IN PLACE FOR LATE THIS AFTERNOON AND EVENING FOR ALL BUT THE EASTERN THIRD OF THE FORECAST AREA. THESE INGREDIENTS INCLUDE TEMPERATURES IN THE 80S...DEWPOINTS IN THE UPPER 60S TO LOWER 70S. MID LEVEL SPEED MAX ROTATING AROUND THE BASE OF A DEVELOPING UPPER LOW OVER THE PLAINS WILL INCREASE DEEP SHEAR AS IT APPROACHES THIS EVENING. NUMEROUS MESOSCALE OUTFLOW BOUNDARIES AND AN AXIS OF PRESSURE FALLS ALSO SIGNAL IMPENDING DEVELOPMENT OF STORMS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 322 PM CDT SUN MAY 19 2013 A SOMEWHAT SHORTENED DISCUSSION THIS AFTERNOON DUE TO DEVELOPING SIGNIFICANT WEATHER. FOCUS FOR BOTH SHORT TERM INTO THE EARLY PERIODS OF THE LONG TERM REMAINS ON THUNDERSTORMS AND POTENTIAL FOR SEVERE WEATHER. THIS AFTERNOON INTO THIS EVENING...THE INITIAL DEVELOPMENT WILL LIKELY BE ALONG A NORTH-SOUTH BOUNDARY BISECTING IA JUST WEST OF THE FORECAST AREA. AXIS OF PRESSURE FALLS FROM NE MO...ADJACENT W CENTRAL IL NORTHWARD INTO EASTERN IA SIGNALS AN AREA OF DESTABILIZATION IN THE CLEARING AND WAKE OF STORMS MOVING INTO SW WI. SEVERE STORMS INITIALLY OVER THIS AREA THIS EVENING WILL LIKELY TRANSITION INTO A LARGER MCS...EXITING TO THE EAST- NORTHEAST...FOLLOWING SYNOPTIC FORCING OF A SHORTWAVE LIFTING OUT OF THE CENTRAL PLAINS. AS MENTIONED IN PREVIOUS DISCUSSIONS...INGREDIENTS REMAIN IN PLACE FOR SEVERE WEATHER FOR MONDAY WITH THE ADDITION OF STRONGER DEEP LAYER SHEAR TO SUPPORT SUPERCELLS AND TORNADOES. THE FOCUS AND TRIGGER FOR STORMS WILL AGAIN BE CENTERED ON A MID LEVEL WAVE LIFTING OUT OF THE SOUTHWEST AND ITS INTERACTION WITH MESOSCALE BOUNDARIES. TEMPERATURES SHOULD AGAIN REACH INTO THE 80S WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S. SPC CURRENTLY HAS A SLIGHT RISK IN PLACE FOR DAY 2. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 322 PM CDT SUN MAY 19 2013 ALTHOUGH NOT AS IDEAL AS TODAY OR MONDAY...SEVERE WEATHER WILL AGAIN BE POSSIBLE TUESDAY AND SPC HAS A SLIGHT RISK OVER THE AREA FOR DAY 3. OTHERWISE...THE OVERALL TREND IN THE EXTENDED FORECAST IS TOWARD MORE STABLE...NOT AS WARM...AND DRIER WEATHER LATE WEEK AS THE PLAINS LOW WEAKENS AND MOVES OUT...REPLACED BY HIGH PRESSURE. MODELS CONTINUE TO DIVERGE SOME WITH HOW QUICKLY THE RIDGE MOVES OUT BY NEXT WEEKEND AND THE TIMING OF A WARM FRONT THAT MAY BRING RAIN CHANCES BY LATE SATURDAY AND ESPECIALLY SATURDAY NIGHT AND MONDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 642 PM CDT SUN MAY 19 2013 LOW PRESSURE STALLING OVER MN FOR THE NEXT FEW DAYS WILL KEEP ACTIVE WEATHER OVER THE AREA THROUGH MONDAY AFTERNOON. WE SHOULD SEE ANOTHER ROUND OR TWO OF THUNDERSTORMS THE REST OF THE TONIGHT OVER THE FORECAST AREA. THE BEST COVERAGE LATE THIS EVENING AND OVERNIGHT SHOULD BE WEST OF THE MISSISSIPPI RIVER. WE SHOULD SEE A BREAK IN THE STORMS LATE TONIGHT AND MONDAY MORNING. THEN STORMS SHOULD REDEVELOP DURING THE AFTERNOON WITH A THREAT OF SEVERE STORMS OVER THE ENTIRE AREA. DLF && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && AVIATION...DLF
Hazardous weather outlook, May 19, 3:55 AM CDT, 19 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 355 AM CDT SUN MAY 19 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 355 AM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SEEN ACROSS THE AREA TODAY. SEVERE STORMS WILL BE POSSIBLE AND THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR THE ENTIRE AREA. THE MOST LIKELY FRAME FOR ANY SEVERE STORMS WOULD BE FROM 3 TO 10 PM WITH THE PRIMARY THREAT BEING DAMAGING WINDS OVER 60 MPH AND LARGE HAIL UP TO 1.5 INCHES. LATE TONIGHT...MORE THUNDERSTORMS ARE EXPECTED. SOME OF THESE STORMS COULD AGAIN BE SEVERE WITH DAMAGING WINDS UP TO 60 MPH AND LARGE HAIL OVER 1 INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONDAY...THUNDERSTORMS ARE EXPECTED OVER THE OUTLOOK AREA. AT THIS TIME...THE ENVIRONMENT IS EXPECTED TO HAVE MODERATE INSTABILITY AND ENOUGH FORCING THAT MAY BE FAVORABLE FOR SEVERE STORMS...MAINLY LATE MONDAY PM AND INTO THE OVERNIGHT HOURS. THE PRIMARY RISKS APPEARS TO BE STRAIGHT LINE WINDS AND LARGE HAIL WITH ISOLATED TORNADOES A SECONDARY CONCERN LATE MONDAY AFTERNOON. TUESDAY...STRONG STORMS ARE POSSIBLE IN THE AFTERNOON THAT COULD PRODUCE SMALL HAIL AND GUSTY WINDS WITH MARGINAL...LOW END SEVERE STORMS POSSIBLE. WEDNESDAY...ANY STORMS SHOULD REMAIN BELOW SEVERE LEVELS DUE TO LIMITED INSTABILITY. THE STORM PREDICTION CENTER HAS THE OUTLOOK AREA IN A SLIGHT RISK ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 08/NICHOLS
In the hours before
Local storm report, May 19, 11:01 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1101 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TSTM WND GST MIDDLETOWN 40.83N 91.26W
05/19/2013 M60 MPH DES MOINES IA TRAINED SPOTTER
HALF OF TOWN IS WITHOUT POWER.
&&
GROSSLocal storm report, May 19, 11:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1103 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 3 WNW ATKINS 42.01N 91.91W
05/19/2013 E70 MPH BENTON IA TRAINED SPOTTER
NUMEROUS TREES DOWN. METAL IN FIELDS FROM WAREHOUSE
STRUCTURES.
&&
BILLNLocal storm report, May 19, 11:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1105 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 3 WNW ATKINS 42.01N 91.91W
05/19/2013 BENTON IA TRAINED SPOTTER
NUMEROUS TREES DOWN. METAL IN FIELDS FROM WAREHOUSE
STRUCTURES.
&&
BILLNLocal storm report, May 19, 11:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1114 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG BURLINGTON 40.81N 91.12W
05/19/2013 DES MOINES IA EMERGENCY MNGR
LIVE POWER LINES DOWN ON A VEHICLE AT 114 S MARSHALL ST
IN BURLINGTON.
&&
GROSSLocal storm report, May 19, 11:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1138 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 2 S SHELLSBURG 42.06N 91.87W
05/19/2013 BENTON IA TRAINED SPOTTER
TREES SNAPPED OFF DAMAGING A FEW TRAILERS IN A TRAILER
PARK...TIME ESTIMATED FROM RADAR.
&&
GROSSLocal storm report, May 19, 11:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1142 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM HAIL 2 NE DUBUQUE 42.52N 90.65W
05/19/2013 M0.88 INCH DUBUQUE IA TRAINED SPOTTER
PEA TO NICKEL SIZE WITH 0.30 INCHES OF RAIN IN PAST 10
MINUTES.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:18 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 57 min |
| May 19, 7:49 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 41 min |
| May 19, 8:07 PM CDT | Tornado Warning | DVN | Carroll | 23 min |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 47 min |
| May 19, 10:55 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 50 min |
| May 19, 11:19 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 56 min |
| May 20, 12:37 AM CDT | Special Weather Statement | DVN | Stephenson | 53 min |
| May 19, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Van Buren, Washington | 38 min |
| May 19, 8:37 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Johnson, Washington | 38 min |
| May 19, 9:10 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Washington | 50 min |
| May 19, 9:14 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 61 min |
| May 19, 9:45 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Jefferson, Keokuk, Van Buren, Washington | 45 min |
| May 19, 10:27 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 48 min |
| May 19, 10:48 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Johnson, Linn | 57 min |
| May 19, 11:07 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Jones and 1 more | 38 min |
| May 20, 6:26 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Van Buren | 49 min |
| May 20, 6:33 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 42 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.